MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA INSET PATELLA CLAMP HEAD; KNEE INSTRUMENT : PATELLA HANDLE/CLAMPS

DEPUY ORTHOPAEDICS INC US SIGMA INSET PATELLA CLAMP HEAD; KNEE INSTRUMENT : PATELLA HANDLE/CLAMPS
Model Number 96-6683
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that as the instruments were being assembled before the case, it was noticed that the patellar reamer body would not accept the pin and blade for the planer (pin would not seat).In the same tray, the patellar clamp handle would not hold the patellar clamp tightly as it would not lock into place.

Brand Name
SIGMA INSET PATELLA CLAMP HEAD
Common Device Name
KNEE INSTRUMENT : PATELLA HANDLE/CLAMPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11217658
Report Number1818910-2021-01718
Device Sequence Number19725614
Product Code HXD
UDI-Device Identifier10603295249610
UDI-Public10603295249610
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6683
Device Catalogue Number966683
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1